Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2012, 12:02 AM CDT for Labette County, Montgomery County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 12:02 AM CDT (05:02 UTC)
- Expired
- May 29, 2012, 12:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS53 KICT 290502
SVRICT
KSC099-125-290530-
/O.NEW.KICT.SV.W.0112.120529T0502Z-120529T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1230 AM CDT
* AT 1157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COFFEYVILLE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
EDNA...COFFEYVILLE AIRPORT AND ANGOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9579 3725 9561 3712 9532 3699 9533
TIME...MOT...LOC 0503Z 296DEG 15KT 3707 9561
HAIL...1.00IN
WIND...60 MPH
$$
BILLINGS3 follow-up statements
667
WWUS53 KICT 290516
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT TUE MAY 29 2012
KSC099-125-290530-
/O.CON.KICT.SV.W.0112.000000T0000Z-120529T0530Z/
MONTGOMERY KS-LABETTE KS-
1216 AM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LABETTE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 1230 AM CDT...
AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COFFEYVILLE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
EDNA AND ANGOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9579 3725 9561 3712 9532 3699 9533
TIME...MOT...LOC 0516Z 296DEG 15KT 3705 9555
HAIL...1.00IN
WIND...60 MPH
$$
BILLINGS888
WWUS53 KICT 290521
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT TUE MAY 29 2012
KSC125-290531-
/O.CAN.KICT.SV.W.0112.000000T0000Z-120529T0530Z/
MONTGOMERY KS-
1221 AM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 3699 9552 3721 9552 3712 9532 3699 9533
TIME...MOT...LOC 0521Z 296DEG 15KT 3704 9553
$$
KSC099-290530-
/O.CON.KICT.SV.W.0112.000000T0000Z-120529T0530Z/
LABETTE KS-
1221 AM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LABETTE COUNTY UNTIL 1230 AM CDT...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COFFEYVILLE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
EDNA AND ANGOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9552 3721 9552 3712 9532 3699 9533
TIME...MOT...LOC 0521Z 296DEG 15KT 3704 9553
HAIL...1.00IN
WIND...60 MPH
$$
BILLINGS913 WWUS53 KICT 290525 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CDT TUE MAY 29 2012 KSC099-290535- /O.EXP.KICT.SV.W.0112.000000T0000Z-120529T0530Z/ LABETTE KS- 1225 AM CDT TUE MAY 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LABETTE COUNTY WILL EXPIRE AT 1230 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3699 9552 3721 9552 3712 9532 3699 9533 TIME...MOT...LOC 0525Z 296DEG 15KT 3703 9551 $$ BILLINGS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:52 PM CDT, 10 minutes earlier.
Area forecast discussion, May 28, 11:52 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1152 PM CDT MON MAY 28 2012 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS: THUNDERSTORM POTENTIAL. CONVECTION OVER FAR NORTHEAST OK AND FAR SOUTHEASTERN KS EXPECTED TO REMAIN JUST SOUTHEAST OF CNU SITE OVERNIGHT. SHORT RANGE HRRR MODEL INDICATES THE BRUNT OF THIS CONVECTION SHIFTING EAST LATE TONIGHT. SCATTERED THUNDERSTORMS MAY DEVELOP TUESDAY (PRIMARILY AFTERNOON/EVENING) FROM WESTERN AND SOUTHERN KS INTO OKLAHOMA...AS WESTERN END OF OLD FRONTAL BOUNDARY LIFTS NORTHWARD INTO AREA. WEAK LIFT EXPECTED TO COMBINE WITH STRONG INSTABILITY/SHEAR TO SUPPORT CONVECTIVE DEVELOPMENT. SHORT TERM GUIDANCE IS IN GOOD AGREEMENT ON CONVECTIVE INITIATION AND WILL INSERT VCTS AT HUT/ICT/CNU IN LATE PM/EVE. JMC && .PREV DISCUSSION... /ISSUED 644 PM CDT MON MAY 28 2012/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR TO PREVAIL WITH LIGHT WINDS. SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHEAST KS THIS EVENING IN VICINITY OF WEAK FRONTAL BOUNDARY. WITH CONVERGENCE RATHER WEAK...WILL KEEP CNU TAF DRY. WEAK SOUTHERLY RETURN FLOW PROGGED TUESDAY IN SOUTH CENTRAL/SOUTHEAST KS ALONG WITH WEAK ISENTROPIC UPGLIDE. DECENT MOISTURE/INSTABILITY PROGGED BUT FORCING IS ON THE WEAK SIDE. THIS MAY RESULT IN WIDELY SCATTERED THUNDERSTORMS IN THE SOUTH. DUE TO COVERAGE CONCERNS THIS FAR OUT...WILL LEAVE TS MENTION OUT OF TAFS BUT WILL NEED TO WATCH FOR POSSIBLE STORMS NEAR HUT...ICT...AND CNU IN PARTICULAR. JMC PREV DISCUSSION... /ISSUED 347 PM CDT MON MAY 28 2012/ DISCUSSION... TONIGHT: RELATIVELY DRY AIR HAS BEEN OVERSPREADING NORTHWEST HALF OF FORECAST AREA...WHICH SHOULD RESULT IN FAIRLY COOL NIGHT. HIGHER DEWPOINTS IN SOUTHEAST KS SHOULD KEEP LOWS RELATIVELY MILD. WITH FRONT SLOWING...WILL KEEP SOME SMALL POPS GOING IN SE KS AHEAD OF THE FRONT. TUE-TUE NIGHT: SIGNIFICANT MODEL DIFFERENCES...AS NAM APPEARS TO BE OVERLY GENEROUS WITH QPF DURING THE DAY. 1200 UTC RUNS OF GFS/ECMWF ARE SOMEWHAT SIMILAR BUT SLIGHTLY DISPLACED IN LOCATION OF MUCH SMALLER QPF. WRF-KF FOR THAT TIME FRAME IS DRY. WILL RUN WITH SLIGHT CHANCE GENERALLY WEST/SOUTH OF KICT AND THEN ROUGHLY SOUTH OF HIGHWAY 400 TUE NIGHT. THIS WOULD CORRESPOND TO THE BEST ISENTROPIC LIFT AND LEAST CAPPING. WITH ONLY LIMITED CLOUDS AND RELATIVELY DRY AIR ACROSS THE NORTH...TEMPERATURES SHOULD REBOUND WELL INTO THE 80S AREAWIDE. WED-THU: MODELS ALL COMING AROUND TO THE SAME SOLUTION WITH BEST CHANCES FOR PRECIPITATION IN THE SW AND LEAST IN THE NE. HAVE TWEAKED GRIDS TO SHOW THIS GRADIENT. MAINLY FOCUS FOR PRECIPITATION WILL BE THE WARM FRONT AND ISENTROPIC LIFT. MUCH BETTER CHANCES APPEAR TO BE ON WED NIGHT AND EARLY THU WHEN DECENT SHORTWAVE WILL MOVE THROUGH FLOW. FRI-MON: ONLY CHANCE OF PRECIPITATION WORTH INCLUDING AT THIS POINT IS ON SAT ACROSS MOST OF SOUTH CENTRAL/SOUTHEAST KS. WHILE ECMWF/GFS NOT IDENTICAL...BUT BOTH HINT AT PRECIPITATION IN MOIST RETURN FLOW. TEMPERATURES A BIT COOLER ON FRI BEHIND FRONT AND ESPECIALLY IN SOUTHEAST KS WHERE CLOUDS WILL PERSIST. OTHERWISE WARMING TREND SHOULD COMMENCE STARTING SAT. BELIEVE FORECAST TEMPERATURES WILL BE CONSIDERABLY WARMER THAN WHAT IS INDICATED...WITH THICKNESSES FROM GFS/ECMWF AND HPC GUIDANCE ALL SIGNIFICANTLY WARMER THAN INTIALIZATION GRIDS AND NO CONSENSUS TO DEVIATE FROM IT. SUSPECT TEMPERATURES ARE MORE LIKELY TO BE IN THE UPPER 80S SAT/LOWER- MID 90S SUN-MON WITH A FEW SPOTS IN THE NORTHWEST IN THE UPPER 90S. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 87 63 86 / 0 10 20 30 HUTCHINSON 57 85 60 85 / 0 10 10 20 NEWTON 61 88 60 86 / 0 10 10 20 ELDORADO 60 89 61 87 / 0 10 20 20 WINFIELD-KWLD 64 88 65 87 / 20 20 20 30 RUSSELL 52 85 54 81 / 0 10 10 20 GREAT BEND 53 87 56 82 / 0 20 10 20 SALINA 56 87 56 86 / 0 10 10 20 MCPHERSON 58 88 57 85 / 0 10 10 20 COFFEYVILLE 66 87 68 86 / 60 10 30 20 CHANUTE 62 86 62 85 / 20 10 20 20 IOLA 61 87 60 84 / 10 10 20 10 PARSONS-KPPF 63 88 63 86 / 50 10 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 10:00 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1000 PM CDT MON MAY 28 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300300- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1000 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A STRONG THUNDERSTORM OR TWO WILL BE POSSIBLE OVERNIGHT ACROSS FAR SOUTHEASTERN KANSAS. THE MAIN THREATS WILL BE HAIL TO NICKEL SIZE AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE OVER THE AREA ON TUESDAY THROUGH THURSDAY. SOME STRONG STORMS ARE POSSIBLE ON TUESDAY AND WEDNESDAY ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THERE IS CONSIDERABLE UNCERTAINTY AS TO THE TIMING OF THE STORMS. THIS WILL AFFECT THE AMOUNT OF INSTABILITY AND THE MAGNITUDE OF THE THREAT. AT THIS POINT...SMALL HAIL AND WINDS TO 50 MPH ARE THE PRIMARY THREAT. PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. ADDITIONAL STORMS ARE FORECAST ON SATURDAY. A FEW STRONG STORMS WILL BE POSSIBLE ROUGHLY SOUTH OF HIGHWAY 400. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 28, 10:12 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT MON MAY 28 2012
KSZ098-290345-
CHAUTAUQUA-
1012 PM CDT MON MAY 28 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...
AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ELGIN...OR 13 MILES SOUTHWEST OF
SEDAN...AND MOVING EAST AT 15 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3705 9650 3730 9597 3729 9596 3699 9596
3699 9648
TIME...MOT...LOC 0313Z 250DEG 12KT 3700 9634
BILLINGSSpecial weather statement, May 28, 10:24 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT MON MAY 28 2012
KSZ098-290400-
CHAUTAUQUA-
1024 PM CDT MON MAY 28 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...
AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ELGIN...OR 7 MILES SOUTHWEST OF
SEDAN...AND MOVING NORTHEAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3699 9648 3705 9650 3730 9598 3729 9596
3699 9596
TIME...MOT...LOC 0324Z 244DEG 20KT 3704 9625
BILLINGSSpecial weather statement, May 28, 10:52 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT MON MAY 28 2012
KSZ099-290415-
MONTGOMERY-
1052 PM CDT MON MAY 28 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MONTGOMERY COUNTY...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HAVANA...OR 16
MILES NORTHWEST OF COFFEYVILLE...AND MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3723 9597 3738 9552 3700 9553 3699 9593
3700 9596
TIME...MOT...LOC 0352Z 250DEG 23KT 3716 9586
BILLINGSSpecial weather statement, May 28, 11:15 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT MON MAY 28 2012
KSZ099-100-290445-
LABETTE-MONTGOMERY-
1115 PM CDT MON MAY 28 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CHERRYVALE...OR 13 MILES
NORTHEAST OF COFFEYVILLE...AND MOVING SOUTHEAST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3725 9579 3735 9551 3722 9526 3699 9551
3700 9553
TIME...MOT...LOC 0416Z 302DEG 7KT 3721 9551
BILLINGSLocal storm report, May 28, 11:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1126 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL 5 SSW CHERRYVALE 37.20N 95.59W
05/28/2012 E1.00 INCH MONTGOMERY KS AMATEUR RADIO
QUARTER SIZED HAIL FALLING AT THE JUNCTION OF HIGHWAYS
160 AND 169.
&&
JMBSpecial weather statement, May 28, 11:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT MON MAY 28 2012
KSZ099-100-290515-
LABETTE-MONTGOMERY-
1151 PM CDT MON MAY 28 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LIBERTY...OR 7 MILES NORTH OF
COFFEYVILLE...AND MOVING EAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3708 9596 3729 9563 3726 9533 3699 9535
3700 9596
TIME...MOT...LOC 0451Z 277DEG 13KT 3715 9561
BILLINGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:27 PM CDT | Special Weather Statement | ICT | Labette | 48 min |
| May 28, 10:12 PM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| May 28, 10:24 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| May 28, 10:27 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 48 min |
| May 28, 10:52 PM CDT | Special Weather Statement | ICT | Montgomery | 23 min |
| May 28, 11:15 PM CDT | Special Weather Statement | ICT | Labette | 30 min |
| May 28, 11:51 PM CDT | Special Weather Statement | ICT | Montgomery | 24 min |
| May 29, 12:47 AM CDT | Special Weather Statement | ICT | Labette | 28 min |
| May 29, 5:56 PM CDT | Special Weather Statement | ICT | Harper | 34 min |
| May 29, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.